# SDR IPXA2018062213914

- Difficulty date: June 5, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151235513AL
- Part serial: PW569
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT THRUST REVERSER AFT FIXED INNER BARREL UPPER SKIN IS CRACKED.  REPAIRED THE THRUST REVERSER FIXED INNER BARREL UPPER SKIN IAW EA 011-7830-01-A7297, REV I/R, AND EO MD11-7830-68788-A.
